Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 83, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 5, 2014, 2:46 AM PST. It took effect at Nov 6, 2014, 2:00 AM PST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2014, 2:46 AM PST (10:46 UTC)
- In effect from
- Nov 6, 2014, 2:00 AM PST
- Expired
- Nov 6, 2014, 1:00 PM PST
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
406 WHUS76 KEKA 051046 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PST WED NOV 5 2014 PZZ470-051900- /O.NEW.KEKA.SC.Y.0083.141106T1000Z-141106T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 AM PST WED NOV 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST THURSDAY. * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
296 WHUS76 KEKA 051640 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PST WED NOV 5 2014 PZZ470-060045- /O.CON.KEKA.SC.Y.0083.141106T1000Z-141106T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PST WED NOV 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST THURSDAY... * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
504 WHUS76 KEKA 052212 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PST WED NOV 5 2014 PZZ470-060615- /O.EXT.KEKA.SC.Y.0083.141106T1000Z-141106T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 212 PM PST WED NOV 5 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 1 PM PST THURSDAY... * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
092 WHUS76 KEKA 060625 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1025 PM PST WED NOV 5 2014 PZZ470-061430- /O.CON.KEKA.SC.Y.0083.141106T1000Z-141106T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1025 PM PST WED NOV 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 1 PM PST THURSDAY... * WINDS...S 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
458 WHUS76 KEKA 061100 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 300 AM PST THU NOV 6 2014 PZZ450-061900- /O.EXA.KEKA.SC.Y.0083.000000T0000Z-141106T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 300 AM PST THU NOV 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WINDS...S 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-061900- /O.CON.KEKA.SC.Y.0083.000000T0000Z-141106T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 300 AM PST THU NOV 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WINDS...SW WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
808 WHUS76 KEKA 061655 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 AM PST THU NOV 6 2014 PZZ450-470-062100- /O.CON.KEKA.SC.Y.0083.000000T0000Z-141106T2100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 AM PST THU NOV 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... * WINDS...S 15 TO 20 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 2:55 PM PST, 11 hours 51 minutes earlier.
Area forecast discussion, Nov 4, 2:55 PM PST, 11 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 255 PM PST TUE NOV 4 2014 .SYNOPSIS...LIGHT RAIN NORTH OF CAPE MENDOCINO WILL COME TO AN END TONIGHT. ANOTHER FRONT WILL BRING MORE LIGHT RAIN NORTH OF CAPE MENDOCINO ON THURSDAY. && .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...LIGHT RAINFALL AMOUNTS HAVE MAINLY BEEN CONFINED TO DEL NORTE COUNTY SO FAR WITH AMOUNTS GENERALLY LESS THAN 2 TENTHS OF AN INCH. RAINS WILL GRADUALLY TAPER OFF OVERNIGHT LIGHT ADDITIONAL AMOUNTS. WEAK OFFSHORE FLOW IS EXPECTED TO DEVELOP LATE TONIGHT...BUT LOW CLOUDS WILL LIKELY HOLD IN ALONG THE REDWOOD COAST. AN UPPER RIDGE WILL BRIEFLY BUILD OVERHEAD ON WED AHEAD OF NEXT APPROACHING SHORTWAVE AND ATTENDANT SFC FRONT. ONCE AGAIN...MOIST OF THE MOISTURE WITH THE NEXT FRONT WILL MAINLY AFFECT THE EXTREME N COUNTY WARNING AREA AND POINTS N. IN FACT...INDICATIONS ARE THAT RAINFALL AMOUNTS MAY BE A BIT LESS THAN WITH TODAY'S FRONT. TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY ABOVE NORMAL ALONG THE COAST AND ABOUT 5 TO 10 DEGREES ABOVE NORMAL ACROSS INLAND LOCATIONS. /SEC .LONG TERM (SATURDAY THROUGH TUESDAY)...ONLY SUBTLE CHANGES MADE TO THIS PORTION OF THE FORECAST PACKAGE AS EXTENDED MODELS IN GENERALLY DECENT AGREEMENT IN THE LONG RANGE. MODELS STILL DEPICTING A STRONG RIDGE OF HIGH PRESSURE BUILDING OVER THE WEST THIS WEEKEND AND KEEPING IT IN PLACE INTO EARLY NEXT WEEK. THIS WILL BRING DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES. ALSO MIXED IN DURING THIS DRY PERIOD IS SOME WEAK OFFSHORE FLOW SO COASTAL WEATHER SHOULD BE PLEASANT WITH A FAIR AMOUNT OF SUNSHINE. GFS AND EURO DIVERGE A BIT BY TUE WITH GFS SHOWING A RAIN PRODUCING FRONT APPROACHING THE NORTH COAST WHILE EURO KEEPS THE REGION DRY. HAVE OPTED FOR THE DRIER SOLUTION AND KEPT POPS WELL BELOW CLIMO DURING THIS TIME PERIOD. && .AVIATION...LIGHT RAIN IS EXPECTED TO END LATE THIS AFTERNOON. OVERNIGHT...HIGH PRESSURE WILL BUILD OVER THE AREA. WEAK OFFSHORE FLOW WILL DEVELOP LATE TONIGHT...BUT IS NOT EXPECTED TO BE STRONG ENOUGH TO KEEP THE COASTAL REGION CLEAR. AS A RESULT...MVFR CEILINGS ARE EXPECTED WEDNESDAY MORNING. FOR THE INTERIOR VALLEYS...EXPECT SCATTERED LOW CLOUDS AND LOCALIZED FOG. /RRK&SEC && .MARINE...THE 1841Z ASCAT PASS SHOWED 5 TO 15 KT WIND FROM THE SOUTHEAST NORTH OF FORT BRAGG. THIS MATCHES OUR FORECAST. A COLD FRONT WILL CROSS THE WATERS THURSDAY MORNING, BRINGING ADDITIONAL MODERATE SOUTHERLY WINDS. OTHERWISE, A WEAK PRESSURE GRADIENT WILL CONTINUE ACROSS OUR WATERS THROUGH THURSDAY. A RIDGE WILL BUILD OVER THE WEST COAST FRIDAY INTO THE WEEKEND. THIS WILL CAUSE A THERMAL TROUGH TO DEVELOP ACROSS INTERIOR CALIFORNIA, BRINGING INCREASED NORTHERLY WINDS FRIDAY INTO POSSIBLY THE WEEKEND. FINALLY, A NW SWELL GENERATED FROM A SERIES OF STORMS OVER THE GULF OF ALASKA WILL GRADUALLY SUBSIDE BEGINNING TONIGHT. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 4, 4:06 AM PST, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 406 AM PST TUE NOV 4 2014 CAZ003-004-076-051215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 406 AM PST TUE NOV 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-051215- REDWOOD COAST-MENDOCINO COAST- 406 AM PST TUE NOV 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HIGH ASTRONOMICAL TIDES...PEAKING NEAR 8 FEET...ALONG WITH LIGHT SOUTHERLY WINDS WILL PRODUCE ELEVATED WATER LEVELS. THIS MAY PRODUCE SOME LOCALIZED COASTAL FLOODING DURING THE SECOND HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.